Volume 8, Issue 2 (10-2013)                   IJMSI 2013, 8(2): 23-30 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zarghani M. Higher rank Einstein solvmanifolds. IJMSI. 2013; 8 (2) :23-30
URL: http://ijmsi.ir/article-1-501-en.html

In this paper we study the structure of standard Einstein solvmanifolds of arbitrary rank. Also the validity of a variational method for finding standard Einstein solvmanifolds is proved.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb